# SDR SWAA113349A

- Difficulty date: May 13, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- Aircraft time: 59,556 hours, 56,489 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546576
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OTS CHECK FOUND, AFT PRESSURE BULKHEAD WEB CRACKED AT LOWER EDGE OF PIE PANEL AT 12 O'CLOCK IN AND OUT OF FASTENER RIGHT ABOVE DOME PLUG BS 1016.  REPAIRED WEB IAW SRM.
